# SDR 2007FA0000513

- Difficulty date: June 8, 2007
- Submitted: June 9, 2007
- Operation: General aviation
- Aircraft: N5834H
- Make and model: Piper PA-16
- Aircraft serial: 16453
- Aircraft time: 3,699 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Part number: E0109
- Part serial: 021767
- Condition: Missing
- Location: Elt
- Part time: 1,277 hours
- Component: Elt, Ack, E01ELT
- Component part number: MODELE01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION IT WAS NOTED THAT THE BNC CONNECTOR ATTACHED TO THE ELT PORTABLE ANTENNA WAS MISSING. AN IN-DEPTH SEARCH OF THE AIRCRAFT BELLY FAILED TO TURN UP THE CONNECTOR. THE CONNECTOR IS ATTACHED TO THE PORTABLE COLLAPSIBLE ANTENNA BY A 6-32 SCREW IN THE BOTTOM OF THE ANTENNA. THERE IS NO PROVISION TO LOCK THIS THREADED ATTACHMENT.
